# SDR SIMA20161031001

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 29,165 hours, 24,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cup
- Part number: 14525599001
- Condition: Corroded
- Location: Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION,  FOUND THE TOILET WASTE DRAIN VALVE CUP CORRODED. AIRCRAFT WAS REMOCED FROM SERVICE FOR IMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  REMOVED AND REPLACED THE TOILET WASTE DRAIN VALVE CUP IAW EMB 145 SRM 51-40-02, 51-20-01 AND 51-20-03. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.
